Cycle decompositions of complete graphs

Bryant, D. E. (2007) Cycle decompositions of complete graphs. Surveys in Combinatorics 2007, London Mathematical Society Lecture Note Series, 346 67-97.

Author Bryant, D. E.
Title Cycle decompositions of complete graphs
Journal name Surveys in Combinatorics 2007, London Mathematical Society Lecture Note Series
ISBN 978-0-521-69823-8
Publication date 2007
Volume 346
Start page 67
End page 97
Total pages 31
Editor Hilton, A
Talbot, J.
Place of publication United Kingdom
Publisher Cambridge University Press
Collection year 2008
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 28 Mar 2008, 13:11:46 EST by Marie Grove on behalf of School of Mathematics & Physics